My husband is now into his second week on 50 mg instead of 100 mg Dasatinib. The night before he reduced his dose he lifted bikes up high to attach to the ceiling and thinks he strained a muscle in his shoulder.
Several evenings since and sometimes during the day he has had terrible pain in his shoulder so much so that he has not been able to get to sleep until the middle of the night. The pain seems to get worse after taking the sprycel and wears off about 6 hours in.
He has been so fortunate up until now now to have had bone or muscle pain while on a tki but I know its very common and reading threads here I realize how awful, and truly life altering it can be.
I wanted to ask if people think that if you do suffer a muscle strain the pain may be increased / prolonged because of the TKI ?
should he start to take his sprycel earlier in the day in the hope that he will be able to sleep?
Should he start taking magnesium ? I saw elsewhere that Sandu, Scuba and others recommended it.
Could the pain be caused because of the dosage reduction - withdrawal symptoms?
He has seen a chiropractor and has 2 more appointments next week.
thanks as always Louise